# SDR CA050819007

- Difficulty date: August 19, 2005
- Submitted: September 1, 2005
- Operation: General aviation
- Make and model: Bbavia 8GCBC
- Aircraft time: 8,856 hours
- Engine: Lyc O360C2E
- Propeller: Mcauly 1A200*
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Cable
- Part number: 19023
- Condition: Frayed
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RT FLAP WING ROOT CABLE FRAYED AT PULLEY.
